Its an embarrasing question but I want to ask anyway. I have noticed that when I wax my pubic hairs I get warts (mostly after my periods) ,what could be the cause. Is discharge causing this? Please help.
The bumps after waxing on the pubis area are most likely folliculitis rather than warts. If your skin is prone to folliculitis, then waxing even with Brazilian wax will aggravate the condition. Folliculitis and ingrown hair are common after waxing. For these, after waxing, apply cold compresses(ice cubes wrapped in a towel) on the rash and take some antihistaminic like benadryl or claritin.You can also apply calamine lotion on the rash. It will help in soothing the skin. A mild corticosteroid cream will also help.
Also you can go in for laser hair removal which causes permanent reduction of hair and does not cause folliculitis also. Please consult a good cosmetologist/dermatologist for that.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.